# SDR IPXA2025112536730

- Difficulty date: November 25, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0851
- Aircraft time: 24,598 hours, 14,704 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53974525202
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION 17 LOWER SKIN SPLICE REPAIR/REPLACEMENT AND INTERNAL STRUCTURE REPAIR.   VERIFIED THAT THE DAMAGE TO SECTION 17 DUE TO THE TAIL STRIKE WAS REPAIRED IN ACCORDANCE WITH AIRBUS WORK CARD 7086383 AND AIRBUS REPAIR DRAWINGS R53970076 ISSUE B AND R53970056 ISSUE B.  REPAIR THRESHOLD IS TO BE TRACKED ON EO-95625-REQ2.
